Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Follow-up to Treatment Question
Jul 21, 2005

Dr. Young, thank you for your assistance answering my questions. Today is day 5 of my Sustiva/Truvada therapy and I have had no side effects whatsoever. Well, okay, I experienced what some dizziness and lightheadedness as I have felt in the past on "E," but without the "roll." Anyway, that's in the past, but the feeling was quite similar. Those are the only side effects I have had, though. No GI issues, no vivid dreams, nothing. The Truvada is obviously not bothering me either as I take them bother together -- both within 15 minutes of the time I took them the night before, varying between 2 and 2:30 a.m. (my work schedule is on the late side).

Anyway, I very much appreciate your assistance and the great job you're doing here in keeping us informed and answering all of our questions!

JC

Response from Dr. Young

JC- Thanks for your follow up. I'm glad to hear that your first days on treatment haven't been much of a bother. Keep up the adherence, drop our readers a follow up from time to time-- it'll be a really valuable blog. BY



Previous
must start treatment ASAP, need help
Next
Alchohol consumption

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement